On certain topological indices of signed graphs

Sudev Naduvath, Johan Kok

Abstract


The first Zagreb index of a graph G is the sum of squares of the vertex degrees in a graph and the second Zagreb index of G is the sum of products of degrees of adjacent vertices in G. The imbalance of an edge in G is the numerical difference of degrees of its end vertices and the irregularity of G is the sum of imbalances of all its edges. In this paper, we extend the concepts of these topological indices for signed graphs and discuss the corresponding results on signed graphs.

Full Text: PDF

Published: 2019-11-11

How to Cite this Article:

Sudev Naduvath, Johan Kok, On certain topological indices of signed graphs, J. Math. Comput. Sci., 10 (2020), 248-261

Copyright © 2020 Sudev Naduvath, Johan Kok. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS